Jump to content
CrazyBoards.org

Akathisia fixed - not caused - by low AM doses of seroquel/quetiapine?


Recommended Posts

I know generally, for a lot of people, it's the other way around and that antipsychotics can cause it. I had pretty bad Akathisia prior to being prescribed a quite low (50mg) dose of quetiapine split into two 25mg doses - AM and PM. I found that, at first, the morning dose put me into a horrible in-between state where the inner restlessness was still ever-present but the sedating effect of the meds stopped me from moving as I routinely did to find relief. After a few weeks, though, it began to apply to the restless feeling too, and I no longer felt the need to keep moving. Has anyone else experienced this? Curious to see whether it was, in fact, the seroquel that stopped it when I was on the med since Akathisia's been back after stopping cold turkey. :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...